Don Monk

Don Monk

Professor
Ph.D. Berkeley, 1961

Office:
Math 202
E-mail:
Consult the University white pages.
Mailing address:
Don Monk
Department of Mathematics
University of Colorado Boulder
Campus Box 395
Boulder, CO 80309-0395
USA
Phone:
303-492-1216
Fax:
303-492-7707
Research interests:
Logic, Boolean Algebras
Personal home page:
http://math.colorado.edu/~monkd
Research:

My present research interests are the theory of infinite Boolean algebras and related set-theoretic topics, such as continuum cardinals and pcf theory. My previous research was in algebraic logic (cylindric algebras and relation algebras), and I also did some work in pure logic, set theory, and universal algebra.

Select Publications:

Cylindric Algebras, I, II, (with L. Henkin, A. Tarski). North-Holland 1971, 1985. 508pp and 303pp.

A very rigid Boolean algebra. Israel J. Math. 35 (1980), 135-150.

Cardinal invariants on Boolean algebras. Birkhauser 1996. 298pp.

Continuum cardinals generalized to Boolean algebras.  J. Symb. Logic. 66 (2001), 1928 - 1958.

The size of maximal almost disjoint families.  Diss. Math. 437 (2006), 47pp.